# SDR WX0A2015021672414

- Difficulty date: February 6, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49658
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LT EMER LIGHT EXIT SIGN AT OVERWING HATCH IS NOT WORKING.  REPLACED LIGHT BULBS AT FWD LT OVERWING HATCH EXIT SIGN IAW AMM 79-20-02-2 CONFIG 0.  LIGHT CHECK IS OK.
